# SDR DALA2016081105925

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RING PAN ON RIGHT FWD UPPER CORNERS BS 927.  REPAIR INSTALLED IAW SRM 53-05 FIG.122, ERA 493648-14MA REV. A, ERA 487747-14MA REV ORIGINAL, AND 51-30-5, 51-30-2.
